×

zbMATH — the first resource for mathematics

Generalization of sum representation functional equations. II: Generalized directed divergence. (English) Zbl 0468.39007
MSC:
39B99 Functional equations and inequalities
94A17 Measures of information, entropy
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Z. Daróczy: On the measurable solution of a functional equation. Acta Math. Acad. Sci. Hung. 22 (1971), 11-24.
[2] Pl. Kannappan: On a functional equation connected with generalized directed divergence. Aeq. Math. 11 (1974), 51-56. · Zbl 0291.39009
[3] Pl. Kannappan P. N. Rathie: On the measurable solution of a functional equation in two variables. (1978). · Zbl 0496.39002
[4] Pl. Kannappan V. Sathyabhama: Generalization of sum representation functional equation - I. (1978). · Zbl 0434.39011
[5] C. T. Ng: On the measurable solutions of the functional equation \(\sum\limits_{i=1}^2 \sum\limits_{j=1}^3 F_{i,j} (p_i q_j) = \sum\limits_{i=1}^2 G_i (p_i) + \sum\limits_{j=1}^3 H_j (q_j)\). Acta Math. Acad. Sci. Hung. 25 (1974), 249-254. · Zbl 0296.39009
[6] H. Theil: Economics and Information Theory. North-Holland, Amsterdam 1967.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.